# SDR CALA2020032000645

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,356 hours, 17,839 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Part number: 436AR
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 STRUT ACCESS DOOR 436AR DISCOVERED TO BE MISSING FROM NO1 PYLON INBOARD POSITION. REF L/P 4626150 PLACED ON CDL DISPATCH DESK: 62 DATE: 27-FEB-20- RT PYLON PNL 436AR MISSING CDL COMPLIANT ITEM DISCOVERED PART NUMBER 311T3065-16, PAINTED, STENCILED AND INSTALLED.
